



# 2022 Monster Energy AMA Supercross Championship Schedule of Events for: Minneapolis

February 19, 2022

## Saturday

6:45 am - 7:15 am

# KTM Junior Racing Riders Meeting (KTM Trailer)

250SX Group C Sighting Laps (2 Laps)
250SX Group C Free Practice
250SX Group B Sighting Laps (2 Laps)
250SX Group B Free Practice
250SX Group A Sighting Laps (2 Laps)
250SX Group A Free Practice
450SX Group A Sighting Laps (2 Laps)
450SX Group A Free Practice
450SX Group B Sighting Laps (2 Laps)
450SX Group B Free Practice
250SX Group C Qualifying
250SX Group B Qualifying
250SX Group A Qualifying
450SX Group A Qualifying

 11:05 am – 11:06 am
 4505X Group A Qualitying

 11:05 am – 11:15 am
 4505X Group B Qualifying

 11:15 am – 11:30 am
 KTM Junior Racing Practice

#### Promoter Track Walk #1 Track Maintenance

#### 250SX Group C Qualifying 12:20 pm - 12:30 pm 250SX Group B Qualifying 12:35 pm - 12:45 pm 12:50 pm – 1:00 pm 250SX Group A Qualifying 1:05 pm – 1:15 pm 450SX Group A Qualifying 1:20 pm – 1:30 pm 450SX Group B Qualifying 1:30 pm – 1:45 pm KTM Junior Racing Practice 2:00 pm - 2:10 pm Promoter Track Walk #2 2:10 pm - 2:20 pm Promoter Track Walk #3 2:20 pm - 3:15 pm **Track Maintenance**

## Event Information

## Industry Will Call Times:

Thursday: 8:00 am – 2:00 pm Friday: 8:00 am – 5:00 pm Saturday: 6:00 am – 2:30 pm

## AMA Registration Times:

Thursday: 8:00 am – 2:00 pm Friday: 8:00 am – 5:00 pm Saturday: 6:00 am – 9:00 am

#### Technical Inspection (AMA Semi): Friday: 12:00 pm – 4:00 pm (250SX & 450SX)

#### Rider Information (Saturday):

Rider Track Walk: 7:00 am – 7:30 am Rider Track Viewing: 7:00 am – 7:45 am Rider's Meeting (Podium) 7:30 am – 7:45 am Chapel Service (Podium) 7:45 am – 8:00 am

#### Working Paddock Hours:

Friday: 8:00 am – 5:00 pm Saturday: 6:00 am

### Sound Testing Times:

Random sound check performed on stadium floor

#### Evening Program

11:30 am - 11:40 am

11:40 am - 12:20 pm

3:30 pm – 4:06 pm <b>4:06 pm - 4:14 pm</b>	Opening Ceremonies 250SX Heat #1 – 6 Minutes/Plus 1 Iap - 20 riders (1 - 9 to Main)
4:20 pm - 4:28 pm 4:34 pm - 4:42 pm	250SX Heat #2 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 450SX Heat #1 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
4:48 pm - 4:56 pm	450SX Heat #2 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
5:02 pm – 5:08 pm	KTM Junior Racing Main Event – 3 Laps – 15 Riders
5:08 pm – 5:19 pm	Track Maintenance
5:19 pm - 5:26 pm	250SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)
5:31 pm - 5:38 pm	450SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)
5:38 pm – 5:49 pm	Intermission
5:49 pm – 5:52 pm	250SX Sighting Lap
5:54 pm - 6:11 pm	250SX Main Event – 15 Minutes/Plus 1 Iap - 22 riders
6:11 pm – 6:21 pm	250SX Victory Circle
6:21 pm – 6:23 pm	Track Maintenance
6:23 pm – 6:26 pm	450SX Sighting Lap
6:28 pm - 6:50 pm	450SX Main Event – 20 Minutes/Plus 1 lap - 22 riders
6:50 pm – 7:00 pm	450SX Victory Circle

American Motorcyclist Association 13515 Yarmouth Dr. Pickerington, OH 43147 <u>www.amasupercross.com</u> Ver. 2.15.22